| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that ax amplatzeradoii 6mm dia 4mm was selected for an implant on (b)(6) 2022.During deployment, device was not taking proper shape.The device was removed from the patient prior to released from the delivery cable.There was no interaction with cardiac structures during deployment and no angulation or kink noticed in the delivery system.A new amplatzer adoii 6mm dia 6mm was selected and implanted.The patient was reported to be in stable condition.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.